Browse by Funders
Number of items: 3. 28 April 2022Fekete, Imre and Conde, Sidafa and Shadid, John N. (2022) Embedded pairs for optimal explicit strong stability preserving Runge–Kutta methods. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 412. p. 114325. ISSN 0377-0427 20 June 2022Fekete, Imre and Lóczi, Lajos (2022) Linear multistep methods and global Richardson extrapolation. Applied Mathematics Letters, 133. p. 108267. ISSN 0893-9659 2023Molnár, András and Fekete, Imre and Söderlind, Gustaf (2023) Runge–Kutta–Möbius methods. PERIODICA MATHEMATICA HUNGARICA, 87 (1). pp. 167-181. ISSN 0031-5303 |